Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Not getting pregnant after dilation and curettage. Taking folic acid tablet. Any suggestion?

May 2013
User rating for this question
Very Good
Answered by
Practicing since : 2006
Answered : 4909 Questions
My wife has undergone a DNC last year march. It's been 1 year it happened. After 5 months of this, we started meeting. But she is not getting the pregnancy. She is using folic acid tablets on dialy basis. We are planning to visit a doctor on this. Please suggest us the right place for this.
Posted Sun, 10 Mar 2013 in Getting Pregnant
Answered by Dr. Sree Gouri SR 1 hour later
Thanks for the query.

After undergoing D&C for reasons like miscarriage it will took sometime for regularization of menstrual cycle and for release of the ovum.
So this time you can plan the intercourse around the time of her ovulation. Which can be identified by ovulation kit.
She can continue taking folic acid tablets.
You can visit near by infertility specialist in your town or centers in near by cities like VIMS in Bellary.

Hope I have answered your query. I will be available to answer your follow up queries. If you are satisfied with all my answer, please rate the answer after closing the discussion.
Take care.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor